# SDR CA130114009

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,525 hours
- Engine: Ge CF348E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW ENCOUNTERED FUMES IN THE COCKPIT AFTER TAKEOFF.  THERE WAS ALSO A POSSIBLE HAZE ASSOCIATED.  THERE WERE SIMILAR FUMES REPORTED IN THE FWD & AFT CABIN.  THE FLIGHT CREW DIVERTED BACK AND DID DECLARE AN EMERGENCY AND LANDED RUNWAY WITHOUT FURTHER INCIDENT.  CARRIED OUT FIM 21-20-00-810-801A AND FIM 21-20-00-810-803A.  NO FAULTS FOUND.  REPLACED BOTH RECIRCULATION AIR FILTERS IAW AMM 21-24-02, PB 401. BOTH LT AND RT PACK INLETS INSPECTED.  NO FAULTS FOUND.
